Residential College | false |
Status | 已發表Published |
Stationary probabilistic solutions of the cables with small sag and modeled as MDOF systems excited by Gaussian white noise | |
Er G.K.1![]() | |
2016-08-01 | |
Source Publication | Nonlinear Dynamics
![]() |
ISSN | 1573-269X |
Volume | 85Issue:3Pages:1887-1899 |
Abstract | Nonlinear random vibration of the cables with small sag-to-span ratio and excited by in-plane transverse uniformly distributed Gaussian white noise is studied by a nonlinear multi-degree-of-freedom system which is formulated with Galerkin’s method. The stationary probabilistic solutions of the nonlinear system are analyzed with the state-space-split method in conjunction with the exponential polynomial closure method. Effectiveness of this approach about the cable random vibration is examined through comparison with Monte Carlo simulation and equivalent linearization method. The probabilistic solutions of the cable random vibrations are also studied by modeling the cable as single-degree-of-freedom system and multi-degree-of-freedom system. |
Keyword | Cable Exponential Polynomial Closure Method Fokker–planck–kolmogorov Equation Multi-degree-of-freedom Nonlinear Random Vibration State-space-split Method |
Subject Area | 力学 ; 土木建筑工程 |
DOI | 10.1007/s11071-016-2802-5 |
URL | View the original |
Indexed By | SCIE |
Language | 英語English |
WOS Subject | Engineering, Civil ; Mechanics |
WOS ID | WOS:000379529600037 |
Scopus ID | 2-s2.0-84964528980 |
Fulltext Access | |
Citation statistics | |
Document Type | Journal article |
Collection | DEPARTMENT OF CIVIL AND ENVIRONMENTAL ENGINEERING |
Affiliation | 1.Universidade de Macau 2.Xi'an University of Architecture and Technology |
First Author Affilication | University of Macau |
Recommended Citation GB/T 7714 | Er G.K.,Iu V.P.,Wang K.,et al. Stationary probabilistic solutions of the cables with small sag and modeled as MDOF systems excited by Gaussian white noise[J]. Nonlinear Dynamics, 2016, 85(3), 1887-1899. |
APA | Er G.K.., Iu V.P.., Wang K.., & Guo S.S. (2016). Stationary probabilistic solutions of the cables with small sag and modeled as MDOF systems excited by Gaussian white noise. Nonlinear Dynamics, 85(3), 1887-1899. |
MLA | Er G.K.,et al."Stationary probabilistic solutions of the cables with small sag and modeled as MDOF systems excited by Gaussian white noise".Nonlinear Dynamics 85.3(2016):1887-1899. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment